# SDR COEA2015071916816

- Difficulty date: July 19, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 30,253 hours, 30,623 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Part number: S55273006207
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 148276 NR 300014 HEAVY CHECK COE & MINOR REPAIR.  RT ELEVATOR OTBD ON THE AFT END CLOSE OUT FITTING HAS LEVEL 2 CORROSION.  REPLACED WITH NEW OEM PART.
